<< Previous Issue Kyungpook Mathematical Journal (Vol. 46, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 153—305
 Original Articles 
Permuting Tri-Derivations in Prime and Semi-Prime Gamma Rings
Duran "{O}zden1, Mehmet Ali "{O}zt"{u}rk1, 2Young Bae Jun
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 153—167
On the Value Distribution of $ff^{(k)}$
Jian-Ping Wang
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 169—180
On Partitioning Ideals of Semirings
Vishnu Gupta1, Jayprakash Ninu Chaudhari2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 181—184
Durrmyer Type Summation Integral Operators
Niraj Kumar
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 185—188
The Semicontinuous Quasi-uniformity of a Frame
Maria Jo~{a}o Ferreira, Jorge Picado
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 189—200
Noor Iterations with Error for Non-Lipschitzian Mappings in Banach Spaces
Somyot Plubtieng, Rabian Wangkeeree
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 201—209
On the Equivalance of Some Fixed Point Iterations
Murat "{O}zdemir, Sezgin Akbulut
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 211—217
Oscillation Criteria for Certain Nonlinear Differential Equations with Damping
Zhaowen Zheng1, Siming Zhu2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 219—229
Commutative Semigroups whose Proper Homomorphic Images are All of Smaller Cardinality
Ralph P. Tucci
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 231—233
On Applications of Weyl Fractional $q$-integral Operator to Generalized Basic Hypergeometric Functions
Rajendra Kumar Yadav, Sunil Dutt Purohit
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 235—245
On Weakly Commutative Abundant Semigroups
Gao Zhenlin, Zuo Heli
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 247—253
eneral Linear Group over a Ring of Integers of Modulo $k$
Juncheol Han
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 255—260
Ideal Theory in Commutative $A$-semirings
Paul J. Allen1, Joseph Neggers1, Hee Sik Kim2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 261—271
Existence of Nonoscillatory Solution of Second Order Nonlinear Neutral Delay Equations
Lin Shi-Zhong1, Qu Ying2, Yu Yuan-Hong3
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 273—284
Negative Definite Functions on Hypercomplex Systems
Ahmed M. Zabel1, Buthinah A. Bin Dehaish2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 285—295
Centroaffine Minimal Surfaces with Constant Curvature Metric
Atsushi Fujioka
Kyungpook Mathematical Journal 2006 Vol. 46, No. 2, 297—305

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd